I had surgery on my cervical discs 3 years ago for degenerative disc disease after pain worsening for about 10 years. At that time I had a fusion of c4-5 and c5-6, with 2 ADR's at either end. The pain and right sided headaches continued after I recovered, so I saw a pain specialist who gave me several radio frequency ablations over the last 2 years with some success. Yesterday I had the treatment ,which involves first getting shots of lidocaine in the neck prior to beginning the insertion of the instruments. As I lay face down on the table as the doctor was finishing , I suddenly had intense dizziness, nausea and a buzzing sound in my head so loud that I could not hear what the doctor was saying. They helped me turn over at which time I began vomiting. The nurses put cold wet towels on my head and neck and handed me a barf bag. I have never experienced a reaction like that before. I was then monitored for about an hour before I felt well enough to stand up and walk. They said my blood pressure had suddenly skyrocketed to about 200 over something...and after an hour it had come down to about normal.The doctor said he thought I may have absorbed too much of the anesthetic (lidocaine?). Today I am still not right...slightly dizzy and light headed...slight headache behind my right eye, fuzzy thinking. Has anyone ever heard of this kind of reaction?